MathSciNet Relay Station
MathSciNet bibliographic data
MR521888 (80b:28011) 28B99 (03H05)
Henson, C. Ward Unbounded Loeb measures. Proc. Amer. Math. Soc. 74 (1979), no. 1, 143–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement